Skip to main content
SLU publication database (SLUpub)

Research article2023Peer reviewedOpen access

Totally Ordered Conditional Independence Models

Gauraha, N.; von, Rosen, D.


A subclass of lattice conditional independence models is introduced. The new class of models is called totally ordered independence models. The class is based on an assumption that the index set which orders the random variables is a chain. It is shown that there is a jump in the chain if and only if there is a conditional independence relation. Some comparisons between the lattice conditional independence models and totally ordered independence models are presented.

Published in

Journal of mathematical sciences
2023, Volume: 273, pages: 722-731
Publisher: Springer

    UKÄ Subject classification

    Probability Theory and Statistics

    Publication identifier


    Permanent link to this page (URI)